# SDR DALA2021070103608

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,281 hours, 22,708 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DOOR 1-R SNUBBER PIN RECESSED BEYOND LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED R-1 SNUBBER IAW B757 AMM 52-11. (1859164)
